# SDR CALA2019020800215

- Difficulty date: February 4, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 105,409 hours, 16,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51287
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9132172 B767-53-3-6165 CABIN STA 325 RBL 19 FLOOR BEAM FOUND CORROSION CABIN STA 325 RBL 19 FLOOR BEAM UPPER CHORD REPAIRED AS PER ECRA 5315-01113 REV - ATTACHED FORM 44.0008 ITEM 1 TO ITEM 21 ACCOMPLISHED ADD EMP:V913116 INSPECTED BY HX202044, APPROVED
